Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What causes nausea and stomach bloating? - Online Doctor Chats

Date : 27-Apr-2014
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:I have had nausea, and bad bloating for the last few days. I have also had - Dull, achy pain behind both my shoulder blains (occasional sharp pains) that gets alot worse at night. It is worse also when I breathe in. I am worried about this pain as it now is radiating down to my wrists. I have also had a slightly tight chest, general back pain and feel it is harder to swallow than usual (lump in my throat - but no pain)
Doctor:
Let me read your query for few minutes to be able to have a good discussion here.
Doctor:all right, I have read your concerns
Doctor:Two possibilities come to me here
Doctor:One it could be gastritis
Doctor:Second it could be a problem in the neck bone or cervical spine
Doctor:You need to be evaluated for both of these
User:What other symptoms does gastritis have
Doctor:heart burns
Doctor:indigestion
Doctor:feeling of gas
Doctor:Uncomfort feeling in your chest
Doctor:excess burping
Doctor:feeling of burning sensation in the upper and left side of chest
User:I have had no feelings of gas, but slight indigestion. I was slightly concerned it could be linked to heart as pain radiating down arms
Doctor:It is possible, but less likely, going by your age of 22
User:ok
Doctor:Also, the pain due to heart is excruciating
User:and any reason it is worse when I breathe in
User:this has been pain getting gradually worse for about 4-5 days
Doctor:The worsening can be due to cervical spine involvement
User:ok what is that
Doctor:Also, the fact that is is gradually getting worse since 4 to 5 days makes it unlikely to be heart related
Doctor:Any pain due to heart condition would make you rush to the hospital at the earliest as it is severe and excruciating
Doctor:involvement of the bone in the neck region or the spinal canal in the neck region
Doctor:Something like a cervical spondylosis or IV disc bulging or prolapse
User:ok and the dull pain is slightly in my left leg and ankle
Doctor:this can case pain radiating to forearms, arms, and wrist as well
User:and leg?
Doctor:That seems like a separate problem
Doctor:However, a low serum calcium can cause pain in both hands and legs
Doctor:You may want to get checked for serum calcium levels
User:Ok I had some blood / urine tests last week and everything seemed ok
User:and a test for fructose for the bloating
Doctor:did you check your calcium and Vitamin D status as well?
User:unsure but doctor did full tests and all ok and this shoulder pain has only happened over the last few days, occasional slight ear ache also
Doctor:all right
Doctor:You can take simple analgesics like Motrin or Panadol for relief of pain
Doctor:Give adequate rest to your shoulders and arms as well
Doctor:Wait and watch for a few dsays
Doctor:*days
Doctor:It should be gone
Doctor:I do not see a major problem here
Doctor:all right?
Doctor:Did you follow what I said?
Doctor:are you there?
Doctor:it seems like you are not responding
Doctor:Are you there?
Doctor:I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor